Ukrainian Mathematical Journal

, Volume 55, Issue 8, pp 1363–1376 | Cite as

On the Cauchy Problem for Degenerate Difference Equations of the mth Order in a Banach Space

  • Yu. V. Teplins'kyi
  • I. V. Semenyshyna


We establish sufficient conditions for the solvability of the Cauchy problem for degenerate difference equations of the mth order in a Banach space.


Banach Space Cauchy Problem Difference Equation Degenerate Difference 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. I. Martynyuk and H. V. Ver'ovkina, “Invariant sets of countable systems of difference equations,” Visn. Kyiv Univ., Ser. Fiz.-Mat. Nauk, Issue 1, 117-127 (1997).Google Scholar
  2. 2.
    M. Ronto, A. Ronto, and S. Trofimchuk, Numerical-Analytic Method for Differential and Difference Equations in Partially Ordered Banach Spaces and Some Applications, Preprint No. 96.02, University of Miskolc, Miskolc (1996).Google Scholar
  3. 3.
    A. M. Samoilenko and Yu. V. Teplinskii, “Invariant tori of linear countable systems of discrete equations defined on an infinitedimensional torus,” Ukr. Mat. Zh., 50, No. 2, 244-251 (1998).Google Scholar
  4. 4.
    A. M. Samoilenko, V. E. Slyusarchuk, and V. V. Slyusarchuk, “Investigation of a nonlinear difference equation in a Banach space in the neighborhood of a quasiperiodic solution,” Ukr. Mat. Zh., 49, No. 12, 1661-1676 (1997).Google Scholar
  5. 5.
    A. M. Samoilenko and Yu. V. Teplinskii, Limit Theorems in the Theory of Systems of Difference Equations [in Russian], Preprint No. 98.3, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1998).Google Scholar
  6. 6.
    Yu. V. Teplinskii and I. V. Semenishina, “On periodic solutions of difference equations in infinite-dimensional spaces,” Nelin. Kolyv., 3, No. 3, 414-430 (2000).Google Scholar
  7. 7.
    Yu. V. Tomilov, “On the asymptotic behavior of sequences defined by recurrence relations in a Banach space,” Ukr. Mat. Zh., 46, No. 5, 633-641 (1994).Google Scholar
  8. 8.
    Yu. V. Teplins'kyi and I. V. Semenyshyna, “On the Cauchy problem for degenerate difference equations in a Banach space,” in: Boundary-Value Problems for Differential Equations [in Ukrainian], Issue 7 (2001), pp. 322-333.Google Scholar
  9. 9.
    I. V. Semenyshyna, “On periodic solutions of second-order difference equations in a Banach space,” Zbirn. Nauk. Prats' Kam'yan.-Podil. Pedagog. Univ., Ser. Fiz.-Mat., Issue 5, 106-111 (2000).Google Scholar
  10. 10.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977).Google Scholar
  11. 11.
    A. M. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Ukrainian], Vyshcha Shkola, Kiev (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • Yu. V. Teplins'kyi
    • 1
  • I. V. Semenyshyna
    • 1
  1. 1.Kam'yanets'-Podil's'kyi Pedagogic UniversityKam'yanets'-Podil's'kyi

Personalised recommendations